Alert archive / Puerto Rico / Flash Flood Warnings in 2022
Flash Flood Warning 80, NWS JSJ
NWS JSJ issued this flash flood warning at Nov 5, 2022, 1:53 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2022, 1:53 PM CDT (18:53 UTC)
- Expired
- Nov 5, 2022, 9:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS JSJ
- Area
- Whole counties
- Flood severity
- None
The text
As transmitted.
097
WGCA52 TJSJ 051853
FFWSJU
PRC075-133-052200-
/O.NEW.TJSJ.FF.W.0080.221105T1853Z-221105T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
253 PM AST Sat Nov 5 2022
The National Weather Service in San Juan has issued a
* Flash Flood Warning for...
Juana Diaz County in Puerto Rico...
Santa Isabel County in Puerto Rico...
* Until 600 PM AST.
* At 253 PM AST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
DSR3 follow-up statements
625
WGCA52 TJSJ 052121
FFWSJU
PRC075-133-060000-
/O.EXT.TJSJ.FF.W.0080.000000T0000Z-221106T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
521 PM AST Sat Nov 5 2022
The National Weather Service in San Juan has extended the
* Flash Flood Warning for...
Juana Diaz County in Puerto Rico...
Santa Isabel County in Puerto Rico...
* Until 800 PM AST.
* At 521 PM AST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding. Mudslides are possible in
areas of steep terrain.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 1814 6656 1815 6655 1815 6652 1808 6652
1808 6644 1804 6643 1802 6634 1797 6634
1795 6638 1794 6639 1793 6632 1792 6639
1794 6644 1792 6646 1796 6643 1799 6646
1797 6654
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
DSR991
WGCA52 TJSJ 052352
FFWSJU
PRC075-133-060200-
/O.EXT.TJSJ.FF.W.0080.000000T0000Z-221106T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
752 PM AST Sat Nov 5 2022
The National Weather Service in San Juan has extended the
* Flash Flood Warning for...
Juana Diaz County in Puerto Rico...
Santa Isabel County in Puerto Rico...
* Until 1000 PM AST.
* At 752 PM AST, Emergency management reported flooding and
mudslides across many areas of Santa Isabel and Juana Diaz. In
addition, the Jacaguas River in Juana Diaz is approaching moderate
flood stage. Between 2 and 4 inches of rain have fallen.
Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is ongoing.
HAZARD...Flash flooding caused by thunderstorms. Mudslides are
possible in areas of steep terrain.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 1814 6656 1815 6655 1815 6652 1808 6652
1808 6644 1804 6643 1802 6634 1797 6634
1795 6638 1794 6639 1793 6632 1792 6639
1794 6644 1792 6646 1796 6643 1799 6646
1797 6654
FLASH FLOOD...OBSERVED
$$
DS063
WGCA72 TJSJ 060153
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
953 PM AST Sat Nov 5 2022
PRC075-133-060203-
/O.EXP.TJSJ.FF.W.0080.000000T0000Z-221106T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Juana Diaz PR-Santa Isabel PR-
953 PM AST Sat Nov 5 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 10 PM AST THIS EVENING FOR
JUANA DIAZ AND SANTA ISABEL COUNTIES...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 600 PM AST Monday for portions
of Puerto Rico.
LAT...LON 1814 6656 1815 6655 1815 6652 1808 6652
1808 6644 1804 6643 1802 6634 1797 6634
1795 6638 1794 6639 1793 6632 1792 6639
1794 6644 1792 6646 1796 6643 1799 6646
1797 6654
$$
DSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Nov 5, 10:27 AM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Nov 5, 10:27 AM CDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
1127 AM AST Sat Nov 5 2022
.UPDATE...
The combination of a mid to upper level trough with abundant tropical
moisture from a broad surface low pressure, extending across the
region from the Southeastern Caribbean, will maintain very moist
and unstable conditions through the weekend and into early next
week. Showers and thunderstorms continued to develop across the
regional waters and lift northwards across the islands and local
passages. This resulted in periods of torrential downpours with
heavy rains, gusty winds between 25 to 30 mph and urban and small
stream flooding as well as quick rises along rivers and tributaries
over portions of Puerto Rico. Minor ponding of water on roads and
flooding of streets and small guts was also noted over portions
of the USVI. So far estimated rainfall accumulation were between
1 to 3 inches with the heavy rains. Otherwise no change to the
inherited short term forecast and reasoning, as inclement and
hazardous weather conditions will persist during the rest of the
day and through the weekend. A flash Flood watch will continue in
effect for Puerto Rico and the U.S. Virgin Islands through Monday
afternoon.
&&
AVIATION UPDATE...Prevailing VFR at all terminals but with brief
MVFR conds and VCSH/ VCTS psbl durg period. SCT-BKN lyrs nr
FL025...FL050. BKN ocnl OVC BTW FL080-FL100. Sct-Num SHRA/TSRA
will affect the local flying area durg prd with TEMPO MVFR/IFR
conds and widespread mtn top obscurations still expected. Sfc
winds from the SE up to 10-15 kts but locally higher gusts
particularly accompanying SHRA/TSRA. No other chg to previous AVN
discussion.
&&
.MARINE UPDATE...No change to previous marine discussion. Increasing
E-SE winds and hazardous marine condition will continue causing
wave heights to reach or exceed 7 feet. Small Craft Advisories
continue in effect for several zones and local passages. Small
craft operators are urged to exercise caution elsewhere due to the
inclement weather conditions. Please refer to the latest Coastal
Waters Forecast (CWFSJU) and Marine Weather Message (MWWSJU)
issued by WFO San Juan PR for more details. Shower and thunderstorm
activity with frequent lightning continue across the regional waters
with strong winds up to 30 knots and periods of heavy rain likely.
&&
From previous discussion issued at 458 AM AST Sat Nov 5 2022
.SYNOPSIS...
Widespread convection with the potential of frequent lightning,
gusty winds, and heavy rain continues to be expected today, with
the peak of activity during this afternoon. Therefore, the Flash
Flood Watch remains in effect. Due to saturated soils, there is an
increased potential for urban, river and life- threatening flash
flooding, as well as debris flow and rockslides. A wet pattern
will continue into next week, however the potential development
of a sub-tropical system, that will have no direct impacts to PR
and the USVI, is being monitored by the National Hurricane Center
(NHC) and this will determine the length of this wet spell before
a seasonal pattern returns.
&&
.SHORT TERM...Today through Monday...
There is little change in the short term forecast. The latest global
model guidance has an area of higher precip a bit further west than
previous runs, bringing more rain to south central to southwestern
PR. That said, the expected rainfall range still remains between 3-6
inches with isolated higher amounts for the most part across the
local islands. The thunderstorms overnight have remained mainly
across the local waters, with light to moderate showers across land
areas, but the shower and thunderstorm activity has steadily
increased through the night. This gradual increase in shower and
thunderstorm activity is expected to continue increasing through the
day today.
Showers will persist during the morning hours, with the heaviest
showers affecting mostly the south and east Puerto Rico, Vieques,
Culebra and U.S. Virgin Islands, with light to moderate rain
elsewhere. As mentioned above, the weather will continue to
deteriorate throughout the day as the upper-level polar trough with
axis to the west of the local islands continues to strengthen while
sinking southward and settling over Hispaniola today, which will
promote instability, diffluence and divergence aloft with steep low-
to mid-level lapse rates. At the low-levels, a weak low pressure to
the southwest of the local islands is promoting a southerly wind
flow, which will enhance moisture convergence over the CWA.
Widespread convective activity with the potential of frequent
lightning, gusty winds, and heavy rain continues to be expected
today, with the high resolution guidance suggesting a peak of
activity this afternoon. Therefore, the Flash Flood Watch remains in
effect. Due to saturated soils, there is an increased potential for
urban, river and life- threatening flash flooding, as well as debris
flow and rockslides. Please continue to monitor for any advisories
or warnings issued by our office as this event unfolds.
Some uncertainty remains for Sunday as models now have the area of
highest moisture convergence even further east of the local islands
than the previous runs. However, the polar trough, although weaker,
should maintain unsettled weather conditions across the northeastern
Caribbean as it combines with plenty of low-level moisture. That
said, the latest GFS model does have the shower and thunderstorm
activity to the east of the USVI by Sunday afternoon, with some
activity over the USVI but little over PR. Therefore, some modest
adjustments were made to the forecast after considering the
uncertainty. For Monday, even less shower and thunderstorm activity
is forecast by the global models, but no changes were made to the
forecast since this was a more abrupt change by the model guidance.
However, if the subsequent model runs continue to show this trend,
adjustments to a drier Monday will be made to the forecast.
&&
.LONG TERM...Tuesday through Saturday...
A wet pattern is likely to continue on Tuesday as the possible
non-tropical system near the Bahamian Islands maintains a moist,
southerly flow across the islands. This system is being monitored
by the National Hurricane Center and poses no direct impacts to
Puerto Rico and the USVI. If the current GFS model guidance holds
true, southerly winds will prevail for Tuesday and Wednesday which
could provide a good amount of rainfall, especially across the
northern half of Puerto Rico. Model guidance shows the wind flow
quickly backing on Thursday, maintaining an easterly flow for the
rest of the week. During this time moisture values stay above
climatological averages. This would return a typical pattern
across the islands with the greatest rainfall across the
interior/western sections of Puerto Rico. Atmospheric stability
does appear to improve throughout the week as no upper level
feature will be present, however, precipitable water values are
likely to spike again by Saturday as a tropical wave passing
south of the islands.
The development of this non-tropical low will reveal what is to
be expected during the long term period. However, it appears that
a wet pattern will continue across previously saturated areas,
which elevates the risk of flash flooding and ponding of water
across urban areas.
&&
.AVIATION...An active weather pattern will persist through the
forecast period. CIGS near FL050 and Sct-Num SHRA/SCT-TSRA will
affect the local flying area today. TEMPO MVFR/IFR conds and
widespread mtn obscurations are expected. Sfc winds from the SE up
to 10KT until 05/14Z, then 10 to 15 kt thereafter with sea breeze
variations, but locally higher near/in TSRA.
&&
.MARINE...Strong winds are causing wave heights to reach in excess
of 7 feet, with peak heights across the Caribbean waters during
the day followed by peak heights across the Atlantic waters
tonight. Therefore, Small Craft Advisories have been issued for
multiple zones. Please see the (MWWSJU) product for more details.
Due to disturbed weather, there is ongoing shower and thunderstorm
activity that is producing frequent lightning, strong winds up to
30 knots, and periods of heavy rain. The heaviest activity has
been observed over the Atlantic overnight and is expected to
strengthen over the Caribbean throughout today.
There is a high risk of rip currents for the southern coast of
Puerto rico due to breaking wave heights around 6 feet. This risk
will extend to the Northern coastline of Puerto Rico and Culebra
tomorrow as a northerly swell fills in. The risk is moderate
elsewhere.
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...Flash Flood Watch through Monday afternoon for PRZ001>013.
High Rip Current Risk from Sunday morning through Monday
afternoon for PRZ001-002-008-012.
High Rip Current Risk through late tonight for PRZ003-007-011.
High Rip Current Risk from 6 PM AST this evening through Monday
afternoon for PRZ005.
VI...Flash Flood Watch through Monday afternoon for VIZ001-002.
&&
SHORT TERM/AVIATION...RAM
LONG TERM....CRS
PUBLIC/UPPER AIR...MMCHazardous weather outlook, Nov 5, 5:38 AM CDT, 8 hours 15 minutes before
Perspectivas sobre las Condiciones Peligrosas del Tiempo Servicio Nacional de Meteorologia en San Juan PR 547 AM AST sabado 5 de noviembre de 2022 AMZ710>745-PRZ001>013-061000- San Juan y Vecindad-Noreste-Sureste-Este Interior-Norte Central-Interior Central-Ponce y Vecindad-Noroeste-Oeste Interior-Mayaguez y Vecindad-Suroeste- Culebra-Vieques-Las aguas costeras cercanas y lejanas a la costa del Atlantico y del Caribe- 547 AM AST sabado 5 de noviembre de 2022 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Puerto Rico. .DIA UNO...Hoy y esta noche .Rayos...Tronada de dispersas a numerosas son posibles a traves de Puerto Rico, especialmente a traves de sectores del sur y este. Este atento para detener las actividades afuera y este preparado para refugiarse. .Lluvia Excesiva... Inundaciones repentinas amenazantes a la vida, posiblemente entrando a estructuras en comunidades. .Viento...Se esperan condiciones ventosas. Asegure los objetos que no esten seguros pueden volar alrededor. .Condiciones Maritimas...Se espera oleaje igual o mayor a 7 pies a traves de las aguas locales. Se esperan condiciones peligrosas para los operadores de pequenas embarcaciones. .Corrientes Marinas...Existe el potencial de corrientes marinas amenazantes a la vida son posibles en la zona de resaca particularmente a traves del sur de Puerto Rico el dia de hoy, pero tambien norte central de Puerto Rico esta noche. .DIAS DOS A SIETE...domingo hasta viernes Se espera un patron de tiempo activo continue temprano la semana proxima. Los aguaceros y tronadas podrian producir inundaciones y por lo tanto la vigilancia de inundaciones repentinas continuara hasta el Lunes en la tarde. Un riesgo alto de corrientes marinas continuara hasta el fin de semana. .Comunicado sobre informacion reportada por observadores... Se le recomienda a los observadores reportar. Por favor, brinde toda la informacion relacionada a inundaciones al Servicio Nacional de Meteorologia en San Juan. AMZ715-725-VIZ001-002-061000- San Tomas, San John e Islas Adyacentes- Santa Cruz-Aguas cercanas del Atlantico y aguas costeras adyacentes del Caribe- 547 AM AST sabado 5 de noviembre de 2022 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Islas Virgenes Estadounidenses y las aguas costeras adyacentes. .DIA UNO...Hoy y esta noche .Rayos...Tronadas de dispersas a numerosas son posibles a traves de Puerto Rico especialmente las areas del sur y este. Este atento para detener las actividades afuera y este preparado para refugiarse. .Lluvia Excesiva...Inundaciones en areas urbanas, carreteras, pequenos riachuelos, y arrastres. Inundaciones repentinas aisladas son posibles. .Viento...Condiciones ventosas a traves de las aguas locales y las islas locales. Objetos que no esten seguros pueden volar alrededor. .Condiciones Maritimas...Un oleaje de 7 pies o mas a traves de las aguas locales. Condiciones maritimas peligrosas para los operadores de embarcaciones pequenas. .Corrientes Marinas...Las corrientes marinas amenazantes a la vida son posibles en la zona de resaca a traves de las aguas locales. .DIAS DOS A SIETE...domingo hasta viernes Se espera un patron de tiempo activo continue temprano la semana proxima. Los aguaceros y tronadas podrian producir inundaciones y por lo tanto la vigilancia de inundaciones repentinas continuara hasta el Lunes en la tarde. Un riesgo moderado de corrientes marinas continuara hasta el fin de semana. .Comunicado sobre informacion reportada por observadores... Se le recomienda a los observadores reportar. Por favor, brinde toda la informacion relacionada a inundaciones al Servicio Nacional de Meteorologia.
In the hours before
Local storm report, Nov 5, 9:18 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1018 AM AST SAT NOV 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLOOD 1 SSE COQUI 17.97N 66.22W
11/05/2022 SALINAS PR PUBLIC
A MEMBER OF THE PUBLIC REPORTED ON SOCIAL
MEDIA THAT A CAR IS STALLED IN FLOODWATERS
ON PR-3 NEAR PR-706.
&&
CRSLocal storm report, Nov 5, 9:22 AM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1022 AM AST SAT NOV 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM FLOOD 1 ESE FAJARDO 18.33N 65.65W
11/05/2022 FAJARDO PR EMERGENCY MNGR
ROAD 3, CALLE UNION IS FLOODED.
&&
MMCLocal storm report, Nov 5, 9:23 AM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1023 AM AST SAT NOV 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLOOD 1 NW CEIBA 18.27N 65.66W
11/05/2022 CEIBA PR EMERGENCY MNGR
FLOODING WAS REPORTED ON PR-975 AT KM 0.9
AND 1.3.
&&
CRSLocal storm report, Nov 5, 9:24 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1024 AM AST SAT NOV 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 AM FLOOD FAJARDO 18.34N 65.65W
11/05/2022 FAJARDO PR EMERGENCY MNGR
ROAD 3, CALLE GENERAL VALERO IS FLOODED.
&&
MMCLocal storm report, Nov 5, 9:25 AM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1025 AM AST SAT NOV 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 AM FLOOD FAJARDO 18.33N 65.66W
11/05/2022 FAJARDO PR EMERGENCY MNGR
AVE. EL CONQUISTADOR WAS FLOODED.
&&
MMCLocal storm report, Nov 5, 9:28 AM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1028 AM AST SAT NOV 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN 3 NE DUQUE 18.27N 65.72W
11/05/2022 E3.00 INCH CEIBA PR EMERGENCY MNGR
WATER SURGE AT LA TINAJA. THOUGH THE RIVER
REMAINS IN ITS BANKS, THERE ARE MORE THAN 40
PEOPLE TRAPPED WHO WILL NEED TO BE RESCUED.
&&
CRSThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 7:30 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 5, 3:15 AM CDT | Rip Current Statement | JSJ | 3 days | |
| Nov 5, 7:25 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 5, 8:12 AM CDT | Areal Flood Advisory | JSJ | 9 hr | |
| Nov 5, 8:21 AM CDT | Areal Flood Advisory | JSJ | 6 hr | |
| Nov 5, 11:02 AM CDT | Special Marine Warning | JSJ | 58 min | |
| Nov 5, 11:41 AM CDT | Areal Flood Advisory | JSJ | 5 hr | |
| Nov 5, 12:11 PM CDT | Special Marine Warning | JSJ | 79 min | |
| Nov 5, 12:29 PM CDT | Flash Flood Warning | JSJ | 5 hr | |
| Nov 5, 2:20 PM CDT | Flash Flood Warning | JSJ | 5 hr | |
| Nov 5, 2:30 PM CDT | Special Weather Statement | JSJ | 45 min | |
| Nov 5, 2:46 PM CDT | Special Weather Statement | JSJ | 59 min | |
| Nov 5, 4:12 PM CDT | Flash Flood Warning | JSJ | 5 hr | |
| Nov 5, 4:30 PM CDT | Flash Flood Warning | JSJ | 2 hr | |
| Nov 5, 4:44 PM CDT | Special Marine Warning | JSJ | 31 min | |
| Nov 5, 4:44 PM CDT | Special Weather Statement | JSJ | 61 min | |
| Nov 5, 4:58 PM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Nov 5, 5:13 PM CDT | Special Marine Warning | JSJ | 62 min | |
| Nov 5, 5:28 PM CDT | Severe Thunderstorm Warning | JSJ | 32 min | |
| Nov 5, 5:44 PM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Nov 5, 5:48 PM CDT | Areal Flood Advisory | JSJ | 50 min | |
| Nov 5, 5:53 PM CDT | Special Weather Statement | JSJ | 22 min | |
| Nov 5, 5:59 PM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Nov 5, 6:01 PM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Nov 5, 6:06 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 5, 6:15 PM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Nov 5, 6:38 PM CDT | Flash Flood Warning | JSJ | 7 hr | |
| Nov 5, 6:56 PM CDT | Special Weather Statement | JSJ | 34 min |
Nearby
Flash Flood Warnings in Puerto Rico, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.